# SDR ASAA2017110622551

- Difficulty date: November 6, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710U1
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT ANGLE CORRODED BS 992, LBL 35. ACFT GROUNDED. REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW B737-800 SRM 51-40-02,BAC DWG 147A5700 REV- REMOVED DOT.
